# SDR CAL950471

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 16,088 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0551 - IAH - THE RT MLG RED LIGHT REMAINED ILLUMINATED AFTER GEAR WAS EXTENDED ON FINAL APPROACH TO IAH.  CYCLING THE GEAR DID NOT HELP.  THE GEAR WAS CYCLED AGAIN DURING A 'GO AROUND' AND THE RED LIGHT EXTINGUISHED.  IN ADDITION, A VISUAL CHECK CONFIRMED THE GEAR WAS DOWN.  THE LANDING GEAR ACCESSORY UNIT WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (M)
